tried synthroid and levithroid, trmors just get worse. went back to armour, but still cannot get rid of them. im taking xanax to calm them , sometimes it doest work.
Sorry for the delay,only came across your post now.If i can ask,why did you overdose? Was it by accident or are you trying to do harm? I hope you got yourself through the effects of taking too many meds at the one time,that is i hope you got to A&E,or you had someone call your gp for you.
Please post back to let us know you are ok,we are here to help and we all care.
Yes she is right we are very concerned about you (I also just got this post) with the depressant medications you are on and having throid problem you needed to be evaluated It is my sincere hope (along with many other I'm sure that you have been seen and once we hear from you that you are much better!)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jul 2010 • 2 answers
Posted 22 Jan 2012 • 5 answers
Posted 3 Feb 2012 • 1 answer
Posted 16 Aug 2013 • 1 answer
Posted 30 Oct 2013 • 1 answer